PL EN


Preferences help
enabled [disable] Abstract
Number of results
2018 | 98 | 228-232
Article title

On Stirling numbers

Content
Title variants
Languages of publication
EN
Abstracts
EN
We exhibit an approach for the recursive formula obtained by Cereceda for the sums of powers of integers. Besides, we show that the definitions of Janjic for the Stirling numbers are consequences of the formulas of Hoppe and Quaintance-Gould.
Discipline
Year
Volume
98
Pages
228-232
Physical description
Contributors
  • SEPI-UPIITA, Instituto Politécnico Nacional, Posgrado en Tecnología Avanzada, Av. IPN 2580, Col. Barrio la Laguna 07340, CDMX, México
  • ESIME-Zacatenco, Instituto Politécnico Nacional, Edif. 4, Col. Lindavista 07738, CDMX, México
  • ESIME-Zacatenco, Instituto Politécnico Nacional, Edif. 4, Col. Lindavista 07738, CDMX, México
  • ESIME-Zacatenco, Instituto Politécnico Nacional, Edif. 4, Col. Lindavista 07738, CDMX, México
References
  • [1] J. Quaintance, H. W. Gould, Combinatorial identities for Stirling numbers, World Scientific, Singapore (2016) Chap. 1.
  • [2] V. Barrera-Figueroa, J. López-Bonilla, R. López-Vázquez, Prespacetime Journal 8(5) (2017) 572-574.
  • [3] J. López-Bonilla, B. Man Tuladhar, O. Salas-Torres, Kathmandu Univ. J. of Science, Eng. & Tech. 13(1) (2017) 95-97.
  • [4] J. L. Cereceda, Int. Math. Forum 9(17) (2014) 785-795.
  • [5] J. López-Bonilla, R. López-Vázquez, S. Vidal-Beltrán, Prespacetime Journal 8(2) (2017) 223-225.
  • [6] A. Iturri-Hinojosa, J. López-Bonilla, R. López-Vázquez, Prespacetime Journal 8(9) (2017) 1173-1175.
  • [7] A. Iturri-Hinojosa, J. López-Bonilla, R. López-Vázquez, O. Salas-Torres, BAOJ Phys. 2(1) (2017) 3-5.
  • [8] M. Janjic, arXiv: 0806.2366v1 [math.CO] 14 Jun 2008.
  • [9] H. W. Gould, Utilitas Mathematica 61 (2002) 97-106.
  • [10] W. P. Johnson, The Math. Assoc. of America 109 (2002) 217-234.
  • [11] R. L. Graham, D. E. Knuth, O. Patashnik, Concrete mathematics, Addison-Wesley, Reading, MA, USA (1994) Chap. 6.
  • [12] D. Knuth, Selected papers on discrete mathematics, Center for the study of language and information, Leland Stanford Junior University (2003) Chap. 4.
Document Type
article
Publication order reference
Identifiers
YADDA identifier
bwmeta1.element.psjd-8d6ec846-407f-49fe-9ad1-2cd18bb49063
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.